default-icon
Pain in pelvis
I am suffering from pelvis pain and got periods early.But my periods ended last week itself.Also I am urinating frequently.Is this happening because I took ipill last week?
79 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Guninder kaur
Gynecologist 16 yrs exp Ghaziabad
Pelvic pain and I pill e not related . Pain May b bcoz of infection. Kindly clear he date of periods  and date of taking I pill
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Shubhada Jathar
Gynecologist 34 yrs exp Pune
You have not mentioned whether you got your periods after ipill or before. early periods could be because of ipill. Pelvic pain and frequent urination could be because of urine infection. Consult a Gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.